Study of general families of estimators in two-stage sampling with unequal size clusters under non-response

Chaudhary M. K., Singh V. K., KADILAR C.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.46, no.6, pp.1139-1149, 2017 (SCI-Expanded) identifier identifier


This paper presents some salient features of the biased and unbiased estimators of population mean in two-stage sampling with unequal size clusters in presence of non response. Paper proposes general families of factor-type estimators of population mean using information on an auxiliary variable under the condition that the non-response is observed on study variable only and on both study and auxiliary variables respectively.Biases and mean square errors of the families are obtained. Optimum estimators of the proposed families have been investigated in both the cases. An empirical study is also carried out to support the theoretical results.